Differential and Integral Equations

A general approach to solvability conditions for semilinear elliptic boundary value problems at resonance

E. M. Landesman and S. B. Robinson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Several well-known existence theorems and several new existence theorems for semilinear elliptic boundary value problems at resonance are shown to be corollaries of a single abstract result. The proofs rely on Leray-Schauder degree theory and the approximate domain method.

Article information

Source
Differential Integral Equations, Volume 8, Number 6 (1995), 1555-1569.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368638181

Mathematical Reviews number (MathSciNet)
MR1329856

Zentralblatt MATH identifier
0829.35039

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 47H12 47N20: Applications to differential and integral equations

Citation

Robinson, S. B.; Landesman, E. M. A general approach to solvability conditions for semilinear elliptic boundary value problems at resonance. Differential Integral Equations 8 (1995), no. 6, 1555--1569. https://projecteuclid.org/euclid.die/1368638181


Export citation